# SDR UPS08852732

- Difficulty date: June 19, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36440462SAAU
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  NR 4 ALT. STRINGER 65 TO FRONT SPAR FITTING CRACKED.     REMOVED, FABRICATED AND INSTALLED FRONT SPAR FITTING. IAW DWG. 3644046  SRM 51-01-20D AND 51-03-01-0.
